# SDR AALA20150320001

- Difficulty date: March 15, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 11,380 hours, 4,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31004
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE TO AFT FUSELAGE AT APPROX STATION 907 & STRINGER 22 RT.  REPAIR ACCOMPLISHED IAW EA 53-03028, SRM 53-00-03-2R & 53-00-01-2R.
